# SDR GTIA9700020

- Difficulty date: November 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - COCKPIT FLOOR AREA LEFT STORAGE AREA HAS A CRACK DEVELOPING IN FORWARD TOP EDGE OF RETAINER.  FABRICATED AND INSTALLED DOUBLER, CRACK STOP DRILLED IAW 52-01, 51-01, 51-10-03.  (M)
